Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of hypo-Dirichlet algebras


Author: A. G. Brandstein
Journal: Proc. Amer. Math. Soc. 28 (1971), 501-504
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1971-0285912-6
MathSciNet review: 0285912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given of constructing a new class of hypo-Dirichlet algebras of given real codimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0285912-6
Keywords: Real condimension, singular homeomorphism, cohomology
Article copyright: © Copyright 1971 American Mathematical Society